Accessibility navigation

Toeplitz operators on Dirichlet-Besov spaces

Perälä, A., Taskinen, J. and Virtanen, J. (2017) Toeplitz operators on Dirichlet-Besov spaces. Houston Journal of Mathematics, 43 (1). pp. 93-108. ISSN 0362-1588

[img] Text - Accepted Version
· Restricted to Repository staff only
· The Copyright of this document has not been checked yet. This may affect its availability.


It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Official URL:


We study Toeplitz operators on the Besov spaces in the case of the open unit disk. We prove that a symbol satisfying a weak Lipschitz type condition induces a bounded Toeplitz operator. Such symbols do not need to be bounded functions or have continuous extensions to the boundary of the open unit disk. We discuss the problem of the existence of nontrivial compact Toeplitz operators, and also consider Fredholm properties and prove an index formula.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:57706
Publisher:University of Houston, Texas

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation